IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 9258 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1308    
    Printed18    
    Emailed1    
    PDF Downloaded4    
    Comments [Add]    

Recommend this journal

 

 ORIGINAL CONTRIBUTION
Year : 1988  |  Volume : 54  |  Issue : 4  |  Page : 207--208

Daspsone Induced Peripheral Neuropathy



Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 28134215

Rights and PermissionsRights and Permissions

A 24 year old lady being treated with 300 mg of dapsone daily for dermatitits herpetiformis, developed weakness and wasting of muscles of feet with claw hand deformity and t drop, 2 months tater. Neurological examination and nerve conduction studies conformed the presence of a peripheral motor neuropathy. Dapsone was discontinued and the patient was treated with cotrimatoxazole, gluten-free diet and supportive therapy. This satisfactorily controlled the dermatological lesion without adversely affecting the resolution of her neuropthy. Symptomatic improvement reported by the patient was confirmed by EMG and nerve conduction studies.






[PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow